# SDR UIEA2020082101838

- Difficulty date: August 18, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,089 hours, 18,151 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R PACK TEMP LIGHT ILLUMINATED ON CLIMB OUT PERFORMED B.I.T.E TEST IAW AMM REF 21-51-00. NO FAULTS FOUND. SYSTEM OPS NORMAL.
